# SDR 02FDEA00037

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 35,749 hours, 12,960 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S AIRSPEED BECAME UNRELIABLE.  REMOVED AND REPLACED NR 2 ADC PER MM 34-11-34-4.
